MathSciNet Relay Station
MathSciNet bibliographic data
MR2525118 35Q20 (35B35 82C40)
Desvillettes, Laurent; Mouhot, Clément Stability and uniqueness for the spatially homogeneous Boltzmann equation with long-range interactions. Arch. Ration. Mech. Anal. 193 (2009), no. 2, 227–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement